# SDR FDEA201101160412

- Difficulty date: January 16, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960110
- Condition: Corroded
- Location: Bs 1010-1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS SURFACE CORROSION ON FLANGE RBL 45.5 BETWEEN BS 1010 AND 1050.  REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK SECTION, AND INSTALLED IAW SRM 53-10-2 FIG 7, 51-30-5, 51-10-1, 51-10-2, AND 51-30-2 REV 103.
